# SDR FDEA201501050024

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 36,546 hours, 32,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN UNABLE TO DISARM L1 DOOR, WARMED DOOR.  PERFORMED OPERATIONS CHECK OF SLIDE ARMING & DISARMING NUMEROUS TIMES IAW AMM 52-11-00-216-025 3 ABC.  OPERATIONS CHECKED GOOD.
